# SDR HCMA062018

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bag
- Part number: 20329200
- Condition: Cut
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG IS CUT BY BRACKET.  CANNOT PATCH.
